# SDR A6WA200740591

- Difficulty date: October 17, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ODOR AND HAZE DETECTED IN CABIN, SMOKE TOILET CASS MESSAGE NO VISIBLE SIGN OF SMOKE IN LAV.  TURNED OFF RIGHT PACK AND CASS MESSAGE WENT AWAY AS DID HAZE AND ODOR.  TROUBLESHOT PER FIM, 79-20-0.  REMOVED AND REPLACED COALESCER SOCKS ON LT AND RT SIDE.  OPS CHECK OF PACK GOOD.  NO ODOR OR HAZE NOTED.  (M)
